Spectrum and asymptotics of the black-scholes partial differential equation in (L¹, L¿)-interpolation spaces

W Arendt, B de Pagter

Research output: Contribution to journalArticleScientificpeer-review

7 Citations (Scopus)
Original languageUndefined/Unknown
Pages (from-to)1-36
Number of pages36
JournalPacific Journal of Mathematics
Volume202
Issue number1
Publication statusPublished - 2002

Keywords

  • Wiskunde en Informatica
  • Techniek
  • technische Wiskunde en Informatica
  • ZX Nader te bep. ivm conversie

Cite this